# SDR SWAA2020051844753

- Difficulty date: April 23, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H CARGO TIEDOWN TRACK HAS CORROSION AROUND NUTPLATE HOLES BS787 TO 847 RBL13.84 WL157 / REMOVED AND REPLACED AFT CARGO BAY R/H CARGO TIE DOWN TRACK FROM BS 727-887 RBL 13.84 PER SRM 53-00-53-2R-3 DWG 146A7500 ER 20-02528 REV IR AND EA 20-153-00486 REV IR
